# SDR RAIA970606

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Connector
- Part number: CA06R10SL3SF80
- Condition: Pin Align
- Location: Lt Engine
- Part time: 12,975 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT  7410 - LEFT FUEL CAPTION ILLUMINATED ON TAKEOFF ROLL.   MAINTENANCE REPAIRED WIRING TO LEFT FUEL PRESSURE SWITCH CONNECTOR.  (X)
